# SDR CA121211018

- Difficulty date: December 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 44,668 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2380658505
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) PAN DECLARE, LOSS OF GREEN HYDRAULIC FLUID, REQUESTING R33R, ATC ADVISED, ARFF  FOUND HYD LEAK FROM LT ENGINE HYD LINE TO PRESSURE SWITCH, PN 238-0658-505.  REPLACED AND CHECKED SERVICEABLE, IAW AMM 29-00-00-280-006-A GREEN HYD FILTERS INSP AND REPLACED LT ENGINE HYD PUMP IAW AMM 29-11-51-400-040A GREEN HYD SYSTEM CHECKED AND SERVICED WITH NO FAULTS.
